# SDR MALA020650

- Difficulty date: November 12, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Will Not Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ON A/C, EMERGENCY BATTERY PACKS 20LN AND 21LN FAILED TEST.  MAINTENANCE REPLACED BOTH BATTERIES, AND TESTS GOOD.
